# SDR FDEA2020042310768

- Difficulty date: April 21, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 69,551 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 144N50709
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR FRAME UPPER CAP SHOWS EVIDENCE OF POSSIBLE CORROSION AT BL20L TO BL40L BS 1020. REMOVED CORR ON FLOOR FRAME UPPER CAP (PLATE) IAW SRM 51-10-02. 100% MAT LOSS OUT OF LIMITS IAW SRM 53-00-51-1A. REMOVED, FABRICATED AND INSTALLED IAW SRM 51-40-02, 51-40-05 AND DWG 144N5070 REV B AND REV W.
